×

zbMATH — the first resource for mathematics

Regular semigroups of polynomial growth. (English. Russian original) Zbl 0702.20043
Math. Notes 47, No. 2, 152-158 (1990); translation from Mat. Zametki 47, No. 2, 58-64 (1990).
See the review in Zbl 0695.20034.
MSC:
20M05 Free semigroups, generators and relations, word problems
20M17 Regular semigroups
20M18 Inverse semigroups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Milnor, ?A note on curvature and the fundamental group,? J. Diff. Geom.,2, 1-7 (1968). · Zbl 0162.25401
[2] E. S. Lyapin, Semigroups [in Russian], Fizmatgiz, Moscow (1960).
[3] A. Albert, Regression, Pseudoinversion and Recurrent Estimation [Russian translation], Nauka, Moscow (1977).
[4] W. D. Munn, ?A class of irreducible matrix representations of an arbitrary inverse semigroup,? Proc Glasgow Math. Ass.,5, 41-48 (1961). · Zbl 0113.02403 · doi:10.1017/S2040618500034286
[5] A. E. Liber, ?On the theory of generalized groups,? Dokl. Akad. Nauk SSSR,97, No. 1, 25-28 (1954).
[6] A. I. Mal’tsev, ?Nilpotent semigroups,? Uch. Zap. Ivanov. Gos. ped. Inst.,4, 107-111 (1953).
[7] M. Gromov, ?Groups of polynomial growth and expanding maps,? Publ. Math, de I’I.H.E.S.,53, 53-78 (1981). · Zbl 0474.20018
[8] A. H. Clifford and G. B. Preston, Algebraic Theory of Semigroups, I?II, American Mathematical Society, Providence, R.I. (1961-67).
[9] J. A. Wolf, ?Growth of finitely generated solvable groups and curvature of Riemannian manifolds,? J. Diff. Geom.,2, 421-446 (1968). · Zbl 0207.51803
[10] R. I. Grigorchuk, ?On cancellation semigroups of power growth,? Mat. Zametki,43, No. 3, 305-319 (1988). · Zbl 0643.20036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.